# SDR RAIA950711

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW124B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Qty
- Part number: 2380
- Condition: Reqd Service
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7019 - THE RT OIL PRESSURE FLUX ON TAKEOFF.  MAINTENANCE SERVICED RT ENGINE WITH OIL.  UPON INSPECTION FOR A OIL LEAK, NO LEAK WAS NOTED.  ENGINE IS PLACED ON A OIL CONSUMPTION WATCH.  GROUND RUNS REVEALED NORMAL OPERATION.  (W)
